MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; CEMENTED SEGMENTAL STEM, 13MM X 120MM, STRAIGHT, FLUTED

ONKOS SURGICAL ELEOS; CEMENTED SEGMENTAL STEM, 13MM X 120MM, STRAIGHT, FLUTED
Model Number HC-13120-03M
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is in process.When the investigation is complete, a supplemental mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that during a proximal femoral replacement surgery on (b)(6) 2022, the surgeon implanted the modular collar cemented stem without a modular collar or collar locking ring.This type of stem is intended to be implanted with a modular collar and collar locking ring.No adverse events have been reported from this malfunction.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the issue could not be determined.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: h3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4117: device not accessible for testing.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4111: communication/interviews.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 3221: no findings available.

Brand Name
ELEOS
Common Device Name
CEMENTED SEGMENTAL STEM, 13MM X 120MM, STRAIGHT, FLUTED
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
PHILLIPS PRECISION INC
7 paul kohner pl
elmwood park NJ 07407
Manufacturer Contact
danielle pierce
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key16492255
Report Number3013450937-2023-00040
Device Sequence Number20407395
Product Code KRO
UDI-Device IdentifierB278HC1312003M0
UDI-PublicB278HC1312003M0
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K203815
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHC-13120-03M
Device Catalogue NumberHC-13120-03M
Device Lot Number92104-021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2023
Supplement Date Received by Manufacturer05/10/2023
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
25001040E ELEOS MALE-FEMALE MIDSECTION 40MM; 25001060E ELEOS MALE-FEMALE MIDSECTION 60MM; PF-2000L-02M PROXIMAL FEMUR, 98MM, LEFT, 135 DEG
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexMale